I started using epiduo 2 years ago for the red acne spots on my forehead. For a few months, it made my acne a lot worse while my skin got adjusted to it and then it cleared up during the next year and half. About a month ago I stopped using it because it expired. Recently the acne on my forehead has started to reappear. I just got a new prescription and I will pick it up tomorrow. Will I have to go through the whole process again of getting adjusted to the medicine and having my acne get all worse again before it get better? Or will my skin already be mostly adjusted and it will start clearing up again right away?
- Epiduo Information for Consumers
- Epiduo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epiduo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2014 • 1 answer
Posted 15 Jul 2014 • 1 answer
Posted 17 Jul 2014 • 1 answer
Posted 23 Oct 2014 • 1 answer
Posted 13 Nov 2014 • 1 answer